# SDR CA110930012

- Difficulty date: September 27, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bell 206L
- Aircraft time: 13,336 hours
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 23057142
- Condition: Missing
- Location: Compressor
- Component: Compressor, 6890550
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TWO STATOR BLADES FOUND MISSING ON THE 6TH STAGE OF THE COMPRESSOR HALVES.
